# SDR DALA2025111908468

- Difficulty date: November 16, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 78,060 hours, 25,701 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REF AMDS 5200-8346, STEP NR 9: CORROSION ON BRACKET INSIDE STORAGE COMPARTMENT AT RIGHT SLIDE PACK.    PIN OF THE ACTUATOR ROD TO THE SLIDE PACK CARRIER WAS REMOVED AND INSTALLED PER AMM 25-65-05 AND BRACKET (FITTING) INSIDE STORAGE COMPARTMENT AT RIGHT SLIDE PACK WAS REPLACED PER SRM 51-40-02-0G. (1307494)
